# SDR CWQR20120327019

- Difficulty date: March 27, 2012
- Submitted: March 28, 2012
- Operation: General aviation
- Aircraft: N661QS
- Make and model: Cessna 560XL
- Aircraft serial: F
- Aircraft time: 4,753 hours
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 663400359
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND RT ELEVATOR INBD HINGE CRACKED, VERIFIED WITH NDT, R & R HINGE ASSY.
